# SDR SWAA2015061240619

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 846 hours, 367 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Heater
- Part number: 1168175
- Part serial: 85932
- Condition: Faulty
- Location: Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR DETECTED IN CABIN.   R & R THE AFT DOOR HEATER IAW MM.
